RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2001, Volume 8, Number 1, Pages 23–39 (Mi da213)  

This article is cited in 1 scientific paper (total in 1 paper)

A polynomially solvable case of a two-stage open shop problem with three machines

K. N. Kashirskich, A. V. Kononov, S. V. Sevast'yanov, I. D. Chernykh

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (1620 kB)

Bibliographic databases:
UDC: 519.854
Received: 24.04.2000

Citation: K. N. Kashirskich, A. V. Kononov, S. V. Sevast'yanov, I. D. Chernykh, “A polynomially solvable case of a two-stage open shop problem with three machines”, Diskretn. Anal. Issled. Oper., Ser. 1, 8:1 (2001), 23–39

Citation in format AMSBIB
\Bibitem{KasKonSev01}
\by K.~N.~Kashirskich, A.~V.~Kononov, S.~V.~Sevast'yanov, I.~D.~Chernykh
\paper A~polynomially solvable case of a~two-stage open shop problem with three machines
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2001
\vol 8
\issue 1
\pages 23--39
\mathnet{http://mi.mathnet.ru/da213}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846862}
\zmath{https://zbmath.org/?q=an:0970.90029}


Linking options:
  • http://mi.mathnet.ru/eng/da213
  • http://mi.mathnet.ru/eng/da/v8/s1/i1/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kononov A., Sevastyanov S., Sviridenko M., “A Complete 4-Parametric Complexity Classification of Short Shop Scheduling Problems”, J. Sched., 15:4, SI (2012), 427–446  crossref  mathscinet  zmath  isi  elib  scopus
  • Дискретный анализ и исследование операций
    Number of views:
    This page:212
    Full text:110

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020